Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 193, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 18, 2011, 5:57 PM EDT for 4 counties in Ohio. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2011, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 18, 2011, 7:15 PM EDT
- In force
- 78 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashland County, OH, Marion County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 106 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 3:57 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
265
WUUS51 KCLE 182157
SVRCLE
OHC005-101-117-139-182315-
/O.NEW.KCLE.SV.W.0193.110718T2157Z-110718T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHLAND COUNTY IN NORTH CENTRAL OHIO
MARION COUNTY IN NORTH CENTRAL OHIO
MORROW COUNTY IN NORTH CENTRAL OHIO
RICHLAND COUNTY IN NORTH CENTRAL OHIO
* UNTIL 715 PM EDT
* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM POLK TO 13 MILES NORTHEAST OF MORRAL TO 13 MILES NORTHWEST OF
LA RUE...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...
MANSFIELD...
MARION...
MOUNT GILEAD...
MORRAL...
POLK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4036 8293 4042 8294 4044 8325 4051 8325
4050 8341 4069 8342 4071 8273 4100 8272
4099 8244 4107 8243 4106 8217 4100 8217
4099 8213 4067 8212 4066 8222 4056 8223
4055 8264 4035 8265
TIME...MOT...LOC 2156Z 307DEG 15KT 4101 8225 4076 8297
4070 8355
$$
MULLEN2 follow-up statements
572
WWUS51 KCLE 182242
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT MON JUL 18 2011
OHC005-101-117-139-182315-
/O.CON.KCLE.SV.W.0193.000000T0000Z-110718T2315Z/
ASHLAND OH-MARION OH-MORROW OH-RICHLAND OH-
642 PM EDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR RICHLAND...MORROW...MARION AND ASHLAND COUNTIES...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF POLK TO 7 MILES
NORTHEAST OF MOUNT GILEAD TO NEW BLOOMINGTON...MOVING SOUTHEAST AT 15
MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MARION...
LEXINGTON...JEROMESVILLE...HAYESVILLE...LUCAS...GREEN CAMP...MOUNT
GILEAD...EDISON...BELLVILLE AND PERRYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4036 8293 4042 8294 4044 8325 4051 8325
4050 8341 4069 8342 4071 8273 4100 8272
4099 8244 4107 8243 4106 8217 4100 8217
4099 8213 4067 8212 4066 8222 4056 8223
4055 8264 4035 8265
TIME...MOT...LOC 2242Z 307DEG 15KT 4089 8205 4064 8277
4059 8335
$$
FITZ826
WWUS51 KCLE 182312
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
712 PM EDT MON JUL 18 2011
OHC005-101-117-139-182323-
/O.EXP.KCLE.SV.W.0193.000000T0000Z-110718T2315Z/
ASHLAND OH-MARION OH-MORROW OH-RICHLAND OH-
712 PM EDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND...MORROW...MARION AND
ASHLAND COUNTIES EXPIRES AT 715 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4036 8293 4042 8294 4044 8325 4051 8325
4050 8341 4069 8342 4071 8273 4100 8272
4099 8244 4107 8243 4106 8217 4100 8217
4099 8213 4067 8212 4066 8222 4056 8223
4055 8264 4035 8265
TIME...MOT...LOC 2313Z 307DEG 15KT 4081 8191 4056 8263
4051 8321
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:21 PM EDT, 36 minutes earlier.
Area forecast discussion, Jul 18, 5:21 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 521 PM EDT MON JUL 18 2011 .SYNOPSIS... A DISSIPATING COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO TUESDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA LATER TUESDAY INTO WEDNESDAY BEFORE SHIFTING INTO THE SOUTHEAST FOR THE REST OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MADE ONLY MINOR ADJUSTMENTS TO GRIDS FOR THIS EVENING INCREASING POPS BASED ON RADAR TRENDS OVER THE NEXT FEW HOURS. OTHERWISE NO CHANGES. PREVIOUS DISCUSSION BELOW. DIFFUSE WEAK COLD FRONT SAGGING INTO LAKE ERIE TONIGHT WILL HELP TO PROVIDE FOCUS FOR CONVECTIVE DEVELOPMENT. COMPLEX OVER EASTERN LOWER MI SHOULD MOVE ACROSS THE CWA THROUGH THIS EVENING. QUESTION IS WHETHER LAKE STABILITY WILL DISSIPATE CELLS TRYING TO CROSS THE CENTRAL AND EASTERN PART OF THE LAKE AND THUS LOWER THREAT FOR ASSOCIATED DOWN FLOW LAKESHORE COUNTIES. HAVE PLAYED LOWER POPS FOR THE LAKE SHADOW EFFECT. AS AIRMASS COOLS AND BECOME MORE STABLE...EXPECT OVERALL COVERAGE OF TSRA TO LESSEN SO WILL CONTINUE THAT TREND IN FORECAST. LIGHT WIND FLOW WILL NOT BE ABLE TO BRING MUCH DRIER AIR INTO THE CWA TONIGHT SO EXPECT A MUGGY NIGHT WITH LOWS IN THE LOW TO MID 70S AND DEWPOINTS REMAINING AROUND 70. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... EXPECT AIRMASS TO BECOME UNSTABLE AGAIN ON TUE. BEST GUESS IS THAT WEAK FRONTAL BOUNDARY WILL PUSH SOUTH OF LAKESHORE COUNTIES FOR THE AFTERNOON SO THINK THE FOCUS FOR CONVECTIVE DEVELOPMENT WILL BE OVER THE SOUTHERN 2/3 OF THE CWA. THUS LOWER POPS IN ORDER FOR THE LAKESHORE COUNTIES. THERE MAY BE A FEW LINGERING CELLS TUE EVENING IN THE SOUTH...OTHERWISE EXPECT A DRY TUE NIGHT AND WED MORNING. QUESTION IS WHETHER CONVECTION CAN GET GOING OVER THE UPPER LAKES EARLY WED MORNING AND THEN DROP SE INTO OUR AREA LATER WED. THIS THREAT COMBINED WITH WEAK WARM ADVECTIVE LIFT AND AFTERNOON INSTABILITY SHOULD AT LEAST WARRANT A SLIGHT CHANCE IN THE FORECAST. ADDITIONAL CONVECTIVE COMPLEXES COULD MAKE A RUN AT THE AREA LATE WED NIGHT THROUGH THU NIGHT BUT WITH SO MUCH UPPER RIDGING IN PLACE WILL KEEP THREAT TO LOW END SLIGHT CHANCE OR LESS. THE WEAK COLD FRONT WILL BRIEFLY STOP THE TEMP RISE FOR TUE INTO WED BUT HOT TEMPS LOOK ALMOST CERTAIN FOR THU ALONG WITH A HEAT ADVISORY. && .LONG TERM /FRIDAY THROUGH MONDAY/... WARM AND HUMID WEATHER WILL CONTINUE DURING THE PERIOD. THIS WILL RESULT IN AT LEAST SMALL CHANCES FOR AFTERNOON SHOWERS AND STORMS EACH DAY. BEST CHANCES FOR RAIN DURING THE PERIOD APPEAR TO BE FRIDAY AND AGAIN MONDAY WITH WEAK FRONTAL SYSTEMS IN THE AREA. TEMPS DURING THE PERIOD WILL AVERAGE 10 TO 15 DEGREES ABOVE NORMAL WITH HIGH HUMIDIFIES MAKING IT FEEL EVEN WARMER. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... LOT'S OF UNCERTAINTY TODAY AS FAR AS TIMING AND COVERAGE OF STORMS GOES. THINK MOST AREAS WILL SEE THUNDER THE NEXT 12 HOURS. BEST CHANCES APPEAR TO BE LATE THIS AFTERNOON AND EVENING. ALREADY SEEING SOME DEVELOPMENT AND STORMS SE OF KTOL COULD AFFECT KMFD IN THE NEXT HOUR OR SO. WILL GIVE ALL AREAS A FEW HOURS OF THUNDER LATER THIS AFTERNOON. SOME SHOWERS LIKELY THROUGH AROUND MIDNIGHT IF NEW GUIDANCE IS TO BE BELIEVED. EXPECT WIDESPREAD MVFR VSBY AFTER SUNSET WITH PATCHY IFR LIKELY LATE TONIGHT. SOME HINT FROM THE NEW GUIDANCE THAT MVFR TO IFR CIGS COULD DEVELOP IN THE MORNING. SW TO W FLOW WILL BECOME LIGHT AFTER DARK. OUTLOOK...VFR EXCEPT THUNDERSTORMS INTO THE OVERNIGHT AND REDUCED VSBY DURING EARLY MORNING FOG/HAZE. && .MARINE... HIGH PRESSURE WILL BE IN CONTROL THROUGH THE ENTIRE PERIOD AS IT EXTENDS A RIDGE WEST FROM THE ATLANTIC COAST INTO THE GREAT LAKES REGION. A WEAK COLD FRONT WILL SLIDE DOWN ACROSS THE LAKE FROM THE NORTH TONIGHT AND REMAIN NEARLY STATIONARY OVER OHIO AND PENNSYLVANIA. THE FRONT WILL LIFT BACK NORTH AS A WARM FRONT WEDNESDAY. WINDS EXPECTED TO BE RATHER LIGHT ACROSS THE LAKE THROUGH THE PERIOD WITH WAVES RUNNING AROUND 2 FEET OR LESS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ABE SHORT TERM...ADAMS LONG TERM...KUBINA AVIATION...KUBINA MARINE...LOMBARDY
Hazardous weather outlook, Jul 18, 5:19 AM EDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 519 AM EDT MON JUL 18 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 519 AM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS DETERMINED THAT THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD TURN SEVERE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WEDNESDAY THROUGH SUNDAY...HIGH TEMPERATURES ARE EXPECTED TO REACH INTO THE LOW TO MID 90S ACROSS MUCH OF THE AREA. THIS COMBINED WITH HIGH HUMIDITY LEVELS COULD PUSH THE HEAT INDEX ABOVE 100 DURING THE AFTERNOON HOURS FOR A LARGE PORTION OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. AS THE HEAT INDEX CLIMBS ABOVE 100...THE DANGER OF HEAT RELATED DISORDERS INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-190930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 519 AM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS DETERMINED THAT THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD TURN SEVERE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 18, 4:41 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL MANTUA 41.28N 81.22W
07/18/2011 M1.00 INCH PORTAGE OH TRAINED SPOTTER
&&
LEELocal storm report, Jul 18, 4:42 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
442 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL MANTUA 41.28N 81.22W
07/18/2011 E0.88 INCH PORTAGE OH TRAINED SPOTTER
FEW LARGE LIMBS DOWN. ESTIMATED 50 MPH WINDS.
&&
LEELocal storm report, Jul 18, 4:48 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
448 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND GST MANTUA 41.28N 81.22W
07/18/2011 M73 MPH PORTAGE OH TRAINED SPOTTER
&&
LEELocal storm report, Jul 18, 5:11 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG BRADNER 41.32N 83.44W
07/18/2011 WOOD OH TRAINED SPOTTER
NUMEROUS 6 INCH TREE LIMBS DOWN.
&&
LEESpecial weather statement, Jul 18, 5:17 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 517 PM EDT MON JUL 18 2011 OHZ018-027-028-182215- CRAWFORD-SENECA-WYANDOT- 517 PM EDT MON JUL 18 2011 ...STRONG THUNDERSTORMS MOVING ACROSS CRAWFORD...SENECA AND WYANDOT COUNTIES... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SMALL CLUSTER OF THUNDERSTORMS ACROSS SENECA COUNTY. THIS AREA OF THUNDERSTORMS WAS MOVING TO THE SOUTHEAST AT 15 MPH. WIND GUSTS OF 45 TO 50 MPH MAY OCCUR WITH THIS AREA OF THUNDERSTORMS. THIS MAY CAUSE SOME MINOR TREE DAMAGE.
Local storm report, Jul 18, 5:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
545 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG N TIFFIN 41.12N 83.18W
07/18/2011 SENECA OH TRAINED SPOTTER
8 INCH LIMBS DOWN.
&&
LEEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 43 min |
| Jul 18, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 55 min |
| Jul 18, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 40 min |
| Jul 18, 3:08 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky | 67 min |
| Jul 18, 3:24 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 18, 3:43 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 62 min |
| Jul 18, 3:49 PM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Wood | 3 hr |
| Jul 18, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 65 min |
| Jul 18, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 60 min |
| Jul 18, 4:37 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 53 min |
| Jul 18, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 60 min |
| Jul 18, 5:34 PM EDT | Special Marine Warning | CLE | 86 min | |
| Jul 18, 6:28 PM EDT | Areal Flood Advisory | CLE | Hancock, Wood, Wyandot | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.